# SDR SWAA2021071485552

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO BAY FLOOR SUPPORT SPLICE BS 773 LBL 20-RBL 19 WL 157 ; / [01] CORROSION FOUND ON AFT CARGO BAY FLOOR SUPPORT SPLICE BS773 LBL20-RBL19 WL157 FOUND TO BE OUT LIMITS DUE TO NO LIMITS ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9.C .; [02] RECEIVED AND REPLACED NEW AFT CARGO BAY FLOOR SUPPORT SPLICE BS 773 LBL 20- RBL 19 WL 157 ITEM #3530573 ; PART# 146A9401-4 IAW SRM 51-10-02-0G-0 PAR 9.C; [03] ADDED PART INFORMATION USAGE; [04] RECEIVED AND REPLACED NEW AFT CARGO BAY FLOOR SUPPORT SPLICE BS 773 LBL 20- RBL 19 WL 157 ITEM #3530573 ; PART# 146A9401-4 IAW SRM 51-10-02-0G-0 PAR 9.C; [05] VERIFIED OUT OF LIMITS DUE TO NO LIMITS. NEW PART RECEIVED
